MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GYROS TRIAL CUP IMPACTOR; HIP INSTRUMENTS : IMPACTORS

DEPUY IRELAND - 9616671 GYROS TRIAL CUP IMPACTOR; HIP INSTRUMENTS : IMPACTORS
Model Number L46742
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Critical instrument l46742 was delivered broken 1 (the impactor weld was broken).As a result, the cup could not be properly impacted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not received for examination.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
GYROS TRIAL CUP IMPACTOR
Common Device Name
HIP INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10473986
Report Number1818910-2020-19119
Device Sequence Number3273548
Product Code HWA
UDI-Device Identifier10603295324454
UDI-Public10603295324454
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL46742
Device Catalogue NumberL46742
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date08/31/2020
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1